# SDR SWAA2022020814234

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED ON TOP SIDE. / REMOVED CORROSION AT FLOOR PANEL 140AF AT VERIFIED LIMITS AND 'OUT OF LIMITS' MATERIAL ORIGINAL .071' LOSS .009' REMAINING .062'; VERIFIED NEW PART TAG: A80226 P/N 2024-T3-.071' LOCATED; DRILLED APPLIED ALODINE; PRIME AND CIC FROM UNDER PANEL 140AF AFT CARGO IAW B737-700 SRM 51-40-02-0G-0 51-40-05-0G-0; DWG: 453A2610 REV:K; B AMM 51-21-91-620-802; 51-21-41-370-803; 51-21-72-370-804 SRM 53-00-53-1A-1 TAG: A80226
